Guide :

Anybody fluoxetine (Prozac)

Can anyone tell me if fluoxetine (Prozac) is meant to be sedative????

Research, Knowledge and Information :


Anybody taking Prozac for PCOS? - reddit


I was just officially diagnosed with PCOS this week and my Doctor prescribed Prozac for my anxiety. I was wondering if anybody else on here takes Prozac for anxiety ...
Read More At : www.reddit.com...

Has anybody been on fluoxetine? How long does it take to work ...


Has anybody been on fluoxetine? How long does it take to work? Any side effects? Ive just been prescribed fluoxetine a few days ago and I'd be interested to hear ...
Read More At : www.anxietysocialnet.com...

Has Anybody Tried Fluoxetine(Prozac) And Olanzapine(Zyprexa ...


Hey guys. After mirtazapine didn't work for me, my doc decided to put me on fluoxetine 10mg and olanzapine 2.5mg. She explained how the prozac will help with ...
Read More At : www.depressionforums.org...

Will Prozac side effects go away!? - Drugs.com


5 Answers - Posted in: prozac, anxiety, fluoxetine, side effect - Answer: Hi Stephanie- It is the nature of the beast to feel worst before better on ...
Read More At : www.drugs.com...

Prozac experience anyone? - General Border Collie Discussion ...


Prozac experience anyone? - posted in General Border Collie Discussion: I found some old postings that suggested some people on this forum have used prozac with their BC.
Read More At : www.bordercollie.org...

Has anybody here had or know of anybody who has had adverse ...


Has anybody here had or know of anybody who has had adverse side effects from Fluoxetine or Prozac? Asked 27 Sep 2009 by peterrf
Read More At : www.drugs.com...

Does prozac make anyone else tired? - Fibromyalgia ...


Jul 08, 2017 · HealingWell.com Forum > Diseases & Conditions > Fibromyalgia > Does prozac make anyone else tired? ... Omg 3rd morning on prozac and I am so tired.
Read More At : www.healingwell.com...

Suggested Questions And Answer :


Anybody fluoxetine (Prozac)

As far as I'm aware Prozac is the most stimulating of the SSRIs.  It also has the longest half life and is supposed to be the easiest to quit taking.  If your problem is just anxiety I would try something else first.  I find Zoloft to be a bit stimulating for me.  Lexapro was very neutral and Paxil was very sedating.  But we are each different so you may like Prozac.
Read More At : ...

Meds

How long were you on the Effexor?  That makes a big difference.  A lot of people seem to do pretty well when transitioning from one med to another.  It's definitely more optimal than stopping a med all together. These two meds are in a different class, so it could go either way.  If you feel more comfortable with a slower taper from the Effexor, discuss it with your doctor! Let us know how you're doing!
Read More At : ...

side effects

Hi. Cant say I have much knowledge on this. But first of make sure its okay to up the dose. (Dont know how much one is allowed to take of the mentioned medicine. ) So yeah ask a doc if not sure. But sure I can imagine it can give you some side effects. But I dont think they will be so sewer as they were when you started. I talked with my doc about this (well exactly this... But ill explain)- I asked him if it made sense that I got diarrhea when I ate fastfood. (yeah sorry)- And his answer made allot of sense. Since I rarely eat fastfood, my stomach is not really used to the overload of fat and salt and everything else found in fastfood. So the body will react to it one way or another. Also why we get these sideffects from medicine sometimes. Its something completely new to the body, so its gonna react. But in time It should get used to it if all goes according to plan. So I would say, yes there might be a chance that your body reacts to the extra dosis, but I dont think its gonna be as bad as it was in the beginning since your body already knows what it is and how it should handle it. But again THIS IS JUST MY HONEST GUESS: Currently on my fourth day of meds and been a roller-coaster so far. But GL  
Read More At : ...

Difficulty weaning off prozac

Prozac should be out of your system after two weeks of quitting.  You are no longer in the range of withdrawal, so maybe you need to take something after all.  Talk to your doctor.  Maybe you could go back on at a lower dose if you want to try to give it up later.
Read More At : ...

Gained weight on Prozac (Fluoxetine) - will Celexa (Citalopram) be different?

Discuss your concerns with your doctor. There ARE ADs out there that will not cause weight gain..........some are even known to cause weight loss. If ANY part of your depression centered around your weight, your doctor should not have put you on one that is notorious for weight gain. I looked up the side effects for Celexa and found listed under GI: Anorexia and decreased appetite. But please understand that we all react differently to medications. I've known people to LOSE weight on Prozac...........so don't take anything as gospel until you've given it a fair trial. Best of luck Peace Greenlydia
Read More At : ...

Fluoxetine (Prozac)

I'd discuss this with your psychiatrist, but I think your idea of taking it in the morning is worth a try.  Prozac can be a stimulating antidepressant.
Read More At : ...

SUBSTITUTE PAXIL WITH PROZAC?

My advice is to NOT 'mix and match' medications without medical advice. Even tho both are similar type drugs, it is not wise to do this on your own and you are asking for more trouble then withdrawals.   It's not worth it... If you can't wait call your doctor or go to an emergency room.
Read More At : ...

Prozac and Weight

I've found that some of these meds can cause weight gain. 15 lbs really is'nt that much at all. I know it can be to you though. I gained 70 lbs in a year while on a med. I did get off it and lost a lot of the weight. All I can recommend is to change up your exercise routine and eating habits a little to see if that helps. Your body can get used to doing the same thing all the time and switching things up can really help  with weight loss.  
Read More At : ...

Fluoxetine Sweating Side Effects

Hi Iv been on many different antidepressants and I'm currently on paroxetine and I'm the same - I sweat in day at night esp when exercising or even walking fast. It's annoying but iv been told there's nothing you can do - you can either try a different drug, deal with it or stop (if this side effect is more a bother than your reason for taking it). I feel your frustration. I live this every day too and it's horrible :(
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.0696 seconds